# SDR GTIA2018051702656

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,112 hours, 2,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR EVENT DURING TAKE OFF AND CLIMB OUT IN LIGHT TO MODERATE RAIN, NO ODOR WAS DETECTED IN FLIGHT DECK DURING EVENT. CABIN ODOR DURING DESCENT BETWEEN 5 TO 3 THOUSAND FEET ALSO DETECTED BY PILOTS. PERFORMED TSM 05-50-00-810-831-A. FOUND NO EVIDENCE OF CABIN ODOR. ISOLATED BOTH PACKS AND ENG BLEEDS. A/C OK FOR CONT SVC.
